Doklady Akademii Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Doklady Akademii Nauk, 2005, Volume 403, Number 3, Pages 305–308 (Mi dan1186)  

This article is cited in 45 scientific papers (total in 45 papers)

On operator estimates in homogenization theory

V.V. Zhikov
Citations (45)
Bibliographic databases:
Language: Russian
Linking options:
  • https://www.mathnet.ru/eng/dan1186
  • This publication is cited in the following 45 articles:
    1. S. E. Pastukhova, “Error estimates taking account of correctors in homogenization of elliptic operators”, Sb. Math., 215:7 (2024), 932–952  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. T. A. Suslina, “Homogenization of elliptic and parabolic equations with periodic coefficients in a bounded domain under the Neumann condition”, Izv. Math., 88:4 (2024), 678–759  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. V. A. Sloushch, T. A. Suslina, “Operator estimates for homogenization of higher-order elliptic operators with periodic coefficients”, St. Petersburg Math. J., 35:2 (2024), 327–375  mathnet  crossref
    4. S. E. Pastukhova, “L2L2-otsenki pogreshnosti usredneniya parabolicheskikh uravnenii s uchetom korrektorov”, SMFN, 69, no. 1, Rossiiskii universitet druzhby narodov, M., 2023, 134–151  mathnet  crossref
    5. S. E. Pastukhova, “On Operator Estimates of the Homogenization of Higher-Order Elliptic Systems”, Math. Notes, 114:3 (2023), 322–338  mathnet  crossref  crossref  mathscinet
    6. T. A. Suslina, “Operator-theoretic approach to the homogenization of Schrödinger-type equations with periodic coefficients”, Russian Math. Surveys, 78:6 (2023), 1023–1154  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    7. A. A. Raev, V. A. Slousch, T. A. Suslina, “Usrednenie odnomernogo periodicheskogo operatora chetvertogo poryadka s singulyarnym potentsialom”, Matematicheskie voprosy teorii rasprostraneniya voln. 53, Zap. nauchn. sem. POMI, 521, POMI, SPb., 2023, 212–239  mathnet
    8. S. E. Pastukhova, “Improved L2L2-approximation of resolvents in homogenization of fourth order operators”, St. Petersburg Math. J., 34:4 (2023), 611–634  mathnet  crossref  mathscinet
    9. S. E. Pastukhova, “Improved resolvent approximations in homogenization of second order operators with periodic coefficients”, Funct. Anal. Appl., 56:4 (2022), 310–319  mathnet  crossref  crossref
    10. A. A. Mishulovich, “Usrednenie mnogomernykh parabolicheskikh uravnenii s periodicheskimi koeffitsientami na krayu vnutrennei lakuny”, Matematicheskie voprosy teorii rasprostraneniya voln. 52, Zap. nauchn. sem. POMI, 516, POMI, SPb., 2022, 135–175  mathnet  mathscinet
    11. A. A. Mishulovich, V. A. Slousch, T. A. Suslina, “Usrednenie odnomernogo periodicheskogo ellipticheskogo operatora na krayu spektralnoi lakuny: operatornye otsenki v energeticheskoi norme”, Kraevye zadachi matematicheskoi fiziki i smezhnye voprosy teorii funktsii. 50, Zap. nauchn. sem. POMI, 519, POMI, SPb., 2022, 114–151  mathnet  mathscinet
    12. S. E. Pastukhova, “Approximation of resolvents in homogenization of fourth-order elliptic operators”, Sb. Math., 212:1 (2021), 111–134  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    13. D. I. Borisov, “Asimptoticheskii analiz kraevykh zadach dlya operatora Laplasa s chastoi smenoi tipa granichnykh uslovii”, Differentsialnye uravneniya s chastnymi proizvodnymi, SMFN, 67, no. 1, Rossiiskii universitet druzhby narodov, M., 2021, 14–129  mathnet  crossref
    14. A. A. Miloslova, T. A. Suslina, “Usrednenie parabolicheskikh uravnenii vysokogo poryadka s periodicheskimi koeffitsientami”, Differentsialnye uravneniya s chastnymi proizvodnymi, SMFN, 67, no. 1, Rossiiskii universitet druzhby narodov, M., 2021, 130–191  mathnet  crossref
    15. D. I. Borisov, A. I. Mukhametrakhimova, “Uniform convergence and asymptotics for problems in domains finely perforated along a prescribed manifold in the case of the homogenized Dirichlet condition”, Sb. Math., 212:8 (2021), 1068–1121  mathnet  crossref  crossref  zmath  adsnasa  isi  elib
    16. M. M. Sirazhudinov, L. M. Dzhabrailova, “Operatornye otsenki usredneniya zadachi Rimana-Gilberta dlya uravneniya Beltrami s lokalno-periodicheskim koeffitsientom”, Dagestanskie elektronnye matematicheskie izvestiya, 2021, no. 16, 51–61  mathnet  crossref
    17. M. M. Sirazhudinov, “Homogenization Estimates of Nondivergence Elliptic Operators of Second Order”, Math. Notes, 108:2 (2020), 250–271  mathnet  crossref  crossref  mathscinet  isi  elib
    18. V. A. Sloushch, T. A. Suslina, “Homogenization of the Fourth-Order Elliptic Operator with Periodic Coefficients with Correctors Taken into Account”, Funct. Anal. Appl., 54:3 (2020), 224–228  mathnet  crossref  crossref  mathscinet  isi  elib
    19. M. A. Dorodnyi, T. A. Suslina, “Homogenization of the hyperbolic equations with periodic coefficients in Rd: Sharpness of the results”, St. Petersburg Math. J., 32:4 (2021), 605–703  mathnet  crossref  mathscinet
    20. S. E. Pastukhova, “L2-approksimatsii rezolventy ellipticheskogo operatora v perforirovannom prostranstve”, Trudy Krymskoi osennei matematicheskoi shkoly-simpoziuma, SMFN, 66, no. 2, Rossiiskii universitet druzhby narodov, M., 2020, 314–334  mathnet  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Statistics & downloads:
    Abstract page:172
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025